# SDR SWAA2019070134286

- Difficulty date: June 20, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL FLOOR SUPPORT CRACKED AT BS. 540, BETWEEN BL 0 TO RBL 24.  R&R FLOOR SUPPORT IAW SRM AND DWG.
